Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY
Model Number
755190
Medical Device Problem Code
Inflation Problem (1310)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
07/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information received a smith medical tracheostomy|silicone - bivona tubes adult aire-cuff failed while in use.No information on patient injury.
New Search
Submit an Adverse Event Report
Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY
Manufacturer
(Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key
12269453
Report Number
3012307300-2021-08009
Device Sequence Number
4370606
Product Code
JOH
UDI-Device Identifier
15021312006490
UDI-Public
15021312006490
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K914088
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/03/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
10/29/2025
Device Model Number
755190
Device Catalogue Number
755190
Device Lot Number
4033779
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/06/2021
Initial Report FDA Received Date
08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1